# SDR SWAA2021080511671

- Difficulty date: March 9, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 49,919 hours, 29,838 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR CAPSTRIP IS CRACKED BS794-847; LBL20; WL156. / RECEIVED NEW AFT CARGO BAY FLOOR CAPSTRIP BS794-847; LBL201 WL156 TO BE INSTALLED ON CARD NUMBER JPANEL-141-CLOSE. 59182U; 03-10-20.
